| Catalog Number |
2R8401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date: the event occurred between 11/27/2023 to 11/29/2023.E1: initial reporter address: (b)(6).G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that six (6) non-dehp clearlink solution sets leaked from the drip chamber.This was noticed during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: three (3) samples were received for evaluation; the other three (3) samples were not received and therefore, could not be evaluated.A visual inspection with the naked eye was performed which observed a low assembly in sample two (2).Functional tests were performed which included priming, pressure, and clear passage underwater tests and the results were not satisfactory; due to a leak between the assembly of the tubing into the drip chamber.A dimensional test was performed and the results for the tubings were within specification.The reported condition was verified.The cause of the condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.